Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Is there any effect of stopping pill ?

have been off the pill for the last two months but i had a period after the first month it was a light one, am waiting for the next one to start, have gained a lot of weight over a stone since stopping it,my eating habbits are not bad, i ve been having headaches one and off, feeling nauseous for the last few days, my breasts are sore and tender to touch, and last night i had pain in my left side above my hip bone , and got it in my shoulder this morning and into my left leg. is this the effects of coming off the pill?
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
irregular periods are common when you take pills & even for few month after discontinuation of pills.But since you are feeling sick;nausea;& breast tenderness please get a urine pregnancy test done to rule out pregnancy as above symptoms are similar in pregnancy also.If there is no pregnancy you can consult a Gynaec whether you still need to take pills .
Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor